# SDR TWAA9804001

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, THE LEFT WING EDDY CURRENT SHOWED CRACK INDICATION AT 6 AND 12 O'CLOCK POSITION IN RIB CHORD TOP FORWARD HOLE.  LEFT BOTTOM FWD HOLE HAD 2 CRACKS IN VERTICAL LEG 2 AND 7 'CLOCK.  STOP DRILLED CRACKS PER SRM 51-10-01 FIG 6A.  INSTALL DOUBLER REPAIR ON LEFT WING UPPER RIB CHORD PER BAC SERVICE BULLETIN 727-57-0112 AND AD 94-07-08.  (M)
